Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Surfaces with orthogonal loci of the centers of geodesic curvature of an orthogonal system


Author: Malcolm Foster
Journal: Bull. Amer. Math. Soc. 30 (1924), 322-327
DOI: https://doi.org/10.1090/S0002-9904-1924-03890-7
MathSciNet review: 1560909
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03890-7